Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 508, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 29, 2009, 6:25 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2009, 6:25 AM CDT (11:25 UTC)
- Expired
- Oct 29, 2009, 7:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Vance AFB radar (KVNX), 117 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 11.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 291125
SVRTSA
OKC113-117-291215-
/O.NEW.KTSA.SV.W.0508.091029T1125Z-091029T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
625 AM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
WESTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 715 AM CDT
* AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES WEST
OF PAWNEE TO 13 MILES SOUTHWEST OF PAWNEE TO 24 MILES SOUTHWEST OF
PAWNEE...MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PAWNEE...
RALSTON...SKEDEE...MARAMEC...FAIRFAX...BURBANK...BLACKBURN AND
SHIDLER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
3665 9648 3630 9650 3616 9680 3617 9682
3625 9683 3625 9692 3633 9692 3635 9703
3651 9704 3656 9690 3659 9690 3660 9693
3658 9701 3661 9706
TIME...MOT...LOC 1126Z 230DEG 42KT 3643 9712 3628 9699
3607 9705
$$4 follow-up statements
000
WWUS54 KTSA 291131
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 AM CDT THU OCT 29 2009
OKC113-117-291215-
/O.CON.KTSA.SV.W.0508.000000T0000Z-091029T1215Z/
OSAGE OK-PAWNEE OK-
631 AM CDT THU OCT 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR WESTERN PAWNEE AND WESTERN OSAGE COUNTIES...
AT 630 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 17 MILES NORTHWEST OF PAWNEE TO 8 MILES WEST OF PAWNEE TO 20
MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
RALSTON...SKEDEE...MARAMEC...FAIRFAX...BURBANK...APPERSON...
BLACKBURN...WEBB CITY AND SHIDLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
3665 9648 3630 9650 3616 9680 3617 9682
3625 9683 3625 9692 3633 9692 3635 9703
3651 9704 3656 9690 3659 9690 3660 9693
3658 9701 3661 9706
TIME...MOT...LOC 1131Z 230DEG 42KT 3647 9706 3632 9693
3611 9699
$$000
WWUS54 KTSA 291143
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT THU OCT 29 2009
OKC113-117-291215-
/O.CON.KTSA.SV.W.0508.000000T0000Z-091029T1215Z/
OSAGE OK-PAWNEE OK-
643 AM CDT THU OCT 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...
AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES NORTHWEST OF RALSTON TO 7 MILES NORTH OF PAWNEE TO 9
MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
MARAMEC...RALSTON...FAIRFAX...SKEDEE...BURBANK...APPERSON...
BLACKBURN...WEBB CITY AND SHIDLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
3665 9648 3630 9650 3616 9680 3617 9682
3625 9683 3625 9692 3633 9692 3635 9703
3651 9704 3656 9690 3659 9690 3660 9693
3658 9701 3661 9706
TIME...MOT...LOC 1143Z 221DEG 40KT 3660 9696 3645 9683
3624 9689
$$000
WWUS54 KTSA 291156
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
656 AM CDT THU OCT 29 2009
OKC113-117-291215-
/O.CON.KTSA.SV.W.0508.000000T0000Z-091029T1215Z/
OSAGE OK-PAWNEE OK-
656 AM CDT THU OCT 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR WESTERN PAWNEE AND WESTERN OSAGE COUNTIES...
AT 655 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF APPERSON TO FAIRFAX TO PAWNEE...MOVING NORTHEAST AT 45
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RALSTON...FAIRFAX...BURBANK...SKEDEE...APPERSON...BLACKBURN...WEBB
CITY...PAWNEE AND SHIDLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
3665 9648 3630 9650 3616 9680 3617 9682
3625 9683 3625 9692 3633 9692 3635 9703
3651 9704 3656 9690 3659 9690 3660 9693
3658 9701 3661 9706
TIME...MOT...LOC 1155Z 219DEG 40KT 3671 9686 3656 9673
3635 9679
$$000
WWUS54 KTSA 291213
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 AM CDT THU OCT 29 2009
OKC113-117-291223-
/O.EXP.KTSA.SV.W.0508.000000T0000Z-091029T1215Z/
OSAGE OK-PAWNEE OK-
713 AM CDT THU OCT 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND WESTERN OSAGE
COUNTIES EXPIRES AT 715 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON.
LAT...LON 3676 9687 3679 9676 3685 9676 3688 9673
3665 9648 3630 9650 3616 9680 3617 9682
3625 9683 3625 9692 3633 9692 3635 9703
3651 9704 3656 9690 3659 9690 3660 9693
3658 9701 3661 9706
TIME...MOT...LOC 1213Z 224DEG 28KT 3674 9674 3659 9661
3638 9667
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 6:25 AM CDT, 0 minutes earlier.
Area forecast discussion, Oct 29, 6:25 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 625 AM CDT THU OCT 29 2009 .AVIATION... AN UPPER LEVEL SYSTEM AND COLD FRONT WILL ALLOW FOR MVFR VSBYS IN FOG AND THUNDER FOR MUCH OF THE TAF PERIOD. IFR TO LIFR CIGS ARE ALSO EXPECTED AT ALL SITES THE COLD FRONT WILL SHIFT WINDS TO THE WEST AT KRVS AND KTUL THIS EVENING...AND THE ARKANSAS TAF SITES WILL SEE THE FRONT PASS TONIGHT...ALONG WITH LESSENING RAIN AND THUNDERSTORM CHANCES FROM WEST TO EAST. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...23
Hazardous weather outlook, Oct 29, 5:14 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 514 AM CDT THU OCT 29 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-292215- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 514 AM CDT THU OCT 29 2009 ...SEVERE WEATHER POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SURFACE COLD FRONT AND A LAGGING UPPER LEVEL SYSTEM WERE SLOWLY MOVING EASTWARD THIS MORNING. THE COLD FRONT WAS LOCATED OVER NORTHWEST OKLAHOMA...WHILE A WARM FRONT EXTENDED FROM SOUTH CENTRAL OKLAHOMA INTO NORTHEAST TEXAS. THE UPPER LEVEL SYSTEM WAS JUST SOUTHEAST OF THE FOUR CORNER REGION AND WAS MOVING EAST AS WELL. ELEVATED SHOWER AND THUNDERSTORM ACTIVITY HAS BEEN OCCURRING ACROSS THE REGION NORTH OF THE WARM FRONT. DESPITE STRONG SHEAR IN PLACE...SEVERE WEATHER OVERNIGHT HAS BEEN LIKELY PRECLUDED BY THE LACK OF INSTABILITY. HOWEVER...SEVERE CHANCES WILL INCREASE AS THE DAY PROGRESSES AS THE WARM FRONT LIFTS NORTH...AND THE COLD FRONT MOVES EAST. WHILE SEVERE WEATHER POTENTIAL EXISTS AREAWIDE WITH DAMAGING DOWNBURST WINDS THE LIKELY THREAT...SOUTHEAST OKLAHOMA HAS SLIGHTLY IMPROVED CHANCES FOR SEVERE STORMS...INCLUDING TORNADOES...AS THIS AREA WILL BE IN THE WARM SECTOR AND WILL BENEFIT FROM HIGHEST INSTABILITY AND MAXIMIZED DIRECTIONAL SHEAR. THE SEVERE WEATHER THREAT WILL SHIFT EAST THIS EVENING...WITH OVERALL CHANCES FOR STORMS DECREASING AFTER MIDNIGHT AS THE COLD FRONT ADVANCES THROUGH THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A BENIGN WEATHER PATTERN WILL OVERTAKE THE AREA IN THE WAKE OF THE SYSTEM CURRENTLY AFFECTING THE REGION. THUNDERSTORM CHANCES FOR THIS OUTLOOKED PERIOD WILL BE MINIMAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 29, 6:14 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 AM CDT THU OCT 29 2009
OKZ054-291200-
OSAGE OK-
614 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 614 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES WEST OF APPERSON TO 19 MILES WEST OF
APPERSON TO 28 MILES SOUTHWEST OF BURBANK...MOVING NORTHEAST AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BURBANK...APPERSON...WEBB CITY AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9663 3658 9673 3650 9702 3653 9701
3656 9690 3659 9690 3660 9691 3658 9699
3659 9704 3670 9707 3671 9705 3670 9694
3676 9689 3676 9683 3679 9676 3699 9675
3700 9664
TIME...MOT...LOC 1114Z 226DEG 28KT 3679 9714 3666 9709
3648 9716Special weather statement, Oct 29, 6:20 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 AM CDT THU OCT 29 2009
OKZ054-059-291200-
OSAGE OK-PAWNEE OK-
620 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND WESTERN PAWNEE
AT 620 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 25 MILES WEST OF PAWNEE TO 17 MILES SOUTHWEST OF
PAWNEE TO 32 MILES SOUTHWEST OF PAWNEE...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
FAIRFAX...PAWNEE...MARAMEC...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3663 9706 3674 9685 3646 9661 3616 9670
3616 9681 3625 9683 3625 9692 3633 9692
3635 9703 3651 9704 3654 9699 3656 9690
3659 9690 3660 9693 3658 9703 3660 9706
TIME...MOT...LOC 1120Z 235DEG 34KT 3642 9723 3622 9706
3597 9713The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 6:14 AM CDT | Special Weather Statement | TSA | Kay | 46 min |
| Oct 29, 6:20 AM CDT | Special Weather Statement | TSA | Pawnee | 40 min |
| Oct 29, 7:16 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Oct 29, 7:46 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 44 min |
| Oct 29, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 58 min |
| Oct 29, 8:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 52 min |
| Oct 29, 8:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Oct 29, 8:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Tulsa, Washington | 35 min |
| Oct 29, 9:10 AM CDT | Special Weather Statement | TSA | Okfuskee, Tulsa | 50 min |
| Oct 29, 9:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 61 min |
| Oct 29, 9:42 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Oct 29, 9:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Oct 29, 10:17 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa | 43 min |
| Oct 29, 11:05 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 40 min |
| Oct 29, 11:18 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Tulsa, Wagoner | 117 min |
| Oct 29, 11:40 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 50 min |
| Oct 29, 11:41 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 4 hr |
| Oct 29, 11:55 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 50 min |
| Oct 29, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 47 min |
| Oct 29, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 39 min |
| Oct 29, 1:22 PM CDT | Special Weather Statement | TSA | Muskogee | 23 min |
| Oct 29, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Oct 29, 1:53 PM CDT | Tornado Warning | TSA | Pushmataha | 30 min |
| Oct 29, 1:57 PM CDT | River Flood Warning | TSA | Creek | 24 hr |
| Oct 29, 2:02 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 44 min |
| Oct 29, 2:22 PM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| Oct 29, 2:43 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Oct 29, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 39 min |
| Oct 29, 2:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Oct 29, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 46 min |
| Oct 29, 3:15 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| Oct 29, 3:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Oct 29, 4:07 PM CDT | Special Weather Statement | TSA | Adair | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.